Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Binary subspace codes in small ambient spaces

Title data

Heinlein, Daniel ; Kurz, Sascha:
Binary subspace codes in small ambient spaces.
In: Advances in Mathematics of Communications. Vol. 12 (November 2018) Issue 4 . - pp. 817-839.
ISSN 1930-5346
DOI: https://doi.org/10.3934/amc.2018048

Related URLs

Project information

Project title:
Project's official titleProject's id
Ganzzahlige Optimierungsmodelle für Subspace Codes und endliche GeometrieNo information

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

Codes in finite projective spaces equipped with the subspace distance have been proposed for error control in random linear network coding. Here we collect the present knowledge on lower and upper bounds for binary subspace codes for projective dimensions of at most $7$. We obtain several improvements of the bounds and perform two classifications of optimal subspace codes, which are unknown so far in the literature.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Galois geometry; network coding; subspace code; partial spread
Subject classification: Mathematics Subject Classification Code: 94B05 05B25 51E20 (51E14 51E22 51E23)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Faculties
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 02 Oct 2018 11:23
Last Modified: 02 Oct 2018 11:23
URI: https://eref.uni-bayreuth.de/id/eprint/45940